MAUDE Adverse Event Report: SMITH & NEPHEW, INC. KIT STABILIZATION SHOULDER (12); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. KIT STABILIZATION SHOULDER (12); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7210573
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the arcr procedure, the bandage could not be peeled off firmly and was broken when it was stretched.No delay and a back up from a competitor was used to complete the procedure.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3, h6: the device, which was used in a procedure, was returned for evaluation.There was a relationship between the reported event and the device.A visual inspection was performed and showed the coban material was deteriorated.The process used during the manufacturing timeframe created a reduced coating weight on the coban.A supplier preventative action has been issued to address this failure.A review of the manufacturing records found that the product didn¿t meet specifications at the time of manufacture.A complaint history review found other related failures.The risk management files contain the reported failure mode.No update required.Instructions for use contains recommendations and precautionary statements for proper use of product.Further investigation into the reported failure will be conducted to determine if additional actions are required.

Brand Name
KIT STABILIZATION SHOULDER (12)
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key10639103
Report Number3003604053-2020-00119
Device Sequence Number19484204
Product Code FWZ
UDI-Device Identifier03596010511232
UDI-Public03596010511232
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number7210573
Device Catalogue Number7210573
Device Lot NumberD192391
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2020
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;